# SDR WX0A2015032672475

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 65,695 hours, 42,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ALONG TAIL COMPARTMENT RAMP INOPERATIVE.  WIRES BROKEN.  REPAIRED DAMAGED WIRING BY R & R TERMINALS AT LIGHT L2-847 IAW SWPM 20-20-01.  EMER LIGHTS TESTED GOOD IAW MM 33-53-00.
